# SDR 6CBA2017050117160

- Difficulty date: May 1, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 9,395 hours, 8,589 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DAMAGE WAS FOUND ON THE LT ELEVATOR TRAILING EDGE. THE ELEVATOR WAS REPAIRED IAW THE SRM 12-A-55-20-00-00A-664A-A .
